# SDR QXEA200500977

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 8,364 hours, 6,286 cycles
- Engine: Ge CF348C1
- Engine time: 1,842 hours, 1,387 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: C12851AA03
- Part serial: 314
- Condition: Malfunctioned
- Location: Stall Warning
- Part time: 6,394 hours, 4,613 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT AND LT FADEC FAULT STATUS MESSAGES.  REMOVED STALL PROTECTION COMPUTER. RT AND LT FADEC FAULT STATUS MESSAGES EXTINGUISHED.  OPERATIONAL CHECK GOOD.  ACFT RETURNED TO SERVICE.
